タケダ健康サイト

サイト内検索

Category 2 OTC medicines

BENZA BLOCK S
ベンザブロックS

CHARACTERISTICS

  • This medicine contains isopropamide iodide, which suppresses watery discharge from the nose, and d-chlorpheniramine maleate, which is an antihistaminic agent, and relieves runny nose and stuffy nose.
  • Tranexamic acid suppresses inflammation of the mucosa and relieves sore throat.
  • Eight ingredients, including the antipyretic analgesic agent, acetaminophen, work in good balance, and relieve various symptoms of a cold.
  • This medicine is supplied as an easy-to-take, small, light yellow caplet (tablet).

INDICATIONS

Relief of various symptoms of a cold: runny nose, stuffy nose, sore throat, cough, phlegm, sneezing, chills, fever, headache, joint pain, and muscle pain

DOSAGE AND DIRECTIONS

Take the following amount of medicine without chewing with cold or lukewarm water within 30 minutes after a meal.

Age One dose Daily dose
15 years or over 2 tablets 3 times
7-14 years 1 tablet
Under 7 years Do not take.

Precautions regarding dosage and directions

  1. Children are permitted to take this medicine only under the direction and supervision of a parent or other responsible adult.
  2. Please follow the recommended dosage and directions.
  3. How to take out a caplet (tablet)

As shown in the figure, press the protruded portion of the PTP sheet with your finger to tear the aluminum foil and take out a caplet. (If you swallow the PTP sheet by mistake, its sharp edges may perforate your esophagus, etc., resulting in serious complications.)

INGREDIENTS

In 6 tablets (daily dose for persons aged 15 years or over)

ACTIONS INGREDIENTS CONTENTS
Reduces fever and relieves pain Acetaminophen 900mg
Relieves runny nose Isopropamide iodide 6mg
Relieves runny nose and sneezing d-Chlorpheniramine maleate 3.5mg
Relieves sore throat Tranexamic acid 420mg
Relieves cough Dihydrocodeine phosphate 24mg
Relieves cough and phlegm dl-Methylephedrine hydrochloride 60mg
Relieves headaches Anhydrous caffeine 75mg
Vitamin group (a type of vitamin P) Hesperidin 90mg

Inactive ingredients:

Corn starch, carmellose calcium, povidone, magnesium stearate, hypromellose, macrogol, titanium oxide, red ferric oxide, cellulose

PRECAUTIONS FOR USE

What you should NOT do

(If you do not follow the precautions listed below, your current symptoms may worsen and you may be at an increased risk of side effects and accidents.)

  1. The following persons should not take this medicine:
    1. Persons who have had allergies to this medicine or ingredients of this medicine
    2. Persons who have had asthma after taking this medicine or other cold medications or antipyretic analgesics
  2. Do not use any of the following medicines while you take this medicine:
    Other cold medicines, antipyretic analgesics, sedating drugs, cough and expectorant drugs, oral remedies containing an antihistamine agent (such as oral remedies for rhinitis, motion sickness drugs, medicines for allergies, and sedative hypnotics), etc., oral remedies containing tranexamic acid, gastrointestinal analgesics and antispasmodics
  3. Do not operate vehicles or machines after taking this medicine.
    (Symptoms such as sleepiness, blurred vision, and abnormal brightness may appear.)
  4. Do not take this medicine if breastfeeding. Stop breastfeeding if taking this medicine.
  5. Do not drink alcohol before or after taking this medicine.
  6. Do not take this medicine regularly for long periods.

Who should seek consultation

  1. The following persons should consult a physician, pharmacist or registered salesperson* before taking this medicine:
    1. Persons under treatment by a physician or dentist
    2. Women who are or may be pregnant
    3. Elderly persons
    4. Persons who have had allergies to medicines or something
    5. Persons who have suffered from the following symptoms:
      High fever, dysuria
    6. Persons diagnosed with the following conditions:
      Thyroid dysfunction, diabetes, heart disease, hypertension, liver disease, kidney disease, gastric and duodenal ulcer, glaucoma, persons with blood clots (cerebral thrombosis, cardiac infarction, thrombophlebitis), persons at risk of developing thrombosis
    7. Persons taking oral medicines containing parasympatholytic agents (such as belladonna total alkaloid, isopropamide iodide, and scopolia extract)
  2. Stop taking this medicine immediately and consult a physician, pharmacist, or registered salesperson if the following symptoms appear after taking this medicine because they might be side effects of the medicine. Take this leaflet with you.
    Affected area Symptoms
    Skin Rashes, redness, itching
    Digestive organs Nausea, vomiting, loss of appetite, heartburn
    Neuropsychiatric system Dizziness, headache
    Urinary organs Dysuria
    Others Excess body temperature decrease, hot flushes of the face, abnormal brightness

    In rare cases, serious symptoms might occur. In such a case, immediately consult a physician.

    Names of symptoms Symptoms
    Shock
    (Anaphylaxis)
    Symptoms such as itching of the skin, urticaria, hoarseness, sneezing, itching of the throat, breathing difficulties, palpitations, and clouded consciousness will appear immediately after taking the medicine.
    Mucocutaneous ocular syndrome (Stevens-Johnson syndrome), toxic epidermal necrolysis, acute generalized exanthematous pustulosis Symptoms such as high fever, hyperemia of the eyes, eye discharge, ulceration of the lips, sore throat, rashes and redness of a large area of the skin, small rashes (small pustules) on reddened skin, heaviness of the whole body, and no appetite persist or suddenly worsen.
    Hepatic function disorder Symptoms such as fever, itching, rashes, jaundice (yellowing of the skin and white part of the eye), brown urine, heaviness of the whole body, and loss of appetite will appear.
    Renal disorder Symptoms such as fever, rashes, reduced urine output, swelling of the whole body, heaviness of the whole body, joint pain (feeling pain in the joints), and diarrhea will appear.
    Interstitial pneumonia When you go upstairs or exert yourself too much, symptoms such as shortness of breath, breathing difficulties, dry cough, and fever will appear. They will appear suddenly and persist.
    Asthma Symptoms such as wheezing during breathing and breathing difficulties will appear.
    Hypoplastic anemia Symptoms such as bruising, nose bleeding, bleeding gums, fever, pale skin or membranes, feeling of fatigue, palpitations, shortness of breath, feeling ill, dizziness, and blood in urine will appear.
    Agranulocytosis Symptoms such as sudden high fever, chills, and sore throat will appear.
  3. Stop taking this medicine and consult a physician, pharmacist, or registered salesperson if the following symptoms appear after taking this medicine and continue or worsen. Take this leaflet with you.
    Constipation, diarrhea, dry mouth, sleepiness, blurred vision
  4. Stop taking this medicine and consult a physician, pharmacist, or registered salesperson if symptoms do not improve after taking this medicine five to six times. Take this leaflet with you.

*Registered salesperson: person who has the license to sell OTC medicines except Category 1.

PRECAUTIONS FOR STORAGE AND HANDLING

  1. Store in a dry, cool place away from direct sunlight.
  2. Keep out of the reach of children.
  3. To prevent improper use or loss of quality, do not transfer the medicine to another container.
  4. Do not take this medicine after the expiration date.
  5. Fill in the date when the inner pouch (aluminum pouch) was opened in the column provided on the box.
  6. Once the inner pouch (aluminum pouch) is opened, take this medicine within about 6 months to maintain quality.